# SDR AT0000323

- Difficulty date: June 15, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY DOOR SLIDE PACK LOOSE.            REINSTALLED R-1 EVACUATION SLIDE.
